Alert archive / Colorado / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 110, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 6, 2022, 9:19 PM MDT for Bent County, Prowers County, Colorado. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2022, 9:19 PM MDT (03:19 UTC)
- Expired
- Jul 6, 2022, 10:15 PM MDT
- In force
- 56 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Bent County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 131 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 10:00 PM MDT | TSTM WND GST 76 | Lamar, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 3.3 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 313 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1506 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -45 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.8
The text
As transmitted.
196
WUUS55 KPUB 070319
SVRPUB
COC011-099-070415-
/O.NEW.KPUB.SV.W.0110.220707T0319Z-220707T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
919 PM MDT Wed Jul 6 2022
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Western Prowers County in southeastern Colorado...
Bent County in southeastern Colorado...
* Until 1015 PM MDT.
* At 917 PM MDT, severe thunderstorms were located along a line
extending from near Las Animas to 16 miles east of Higbee, moving
east at 40 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated. At 839 PM, a wind gust to 76 mph was
reported at the La Junta Airport.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Lamar, Las Animas, Wiley, McClave, Hasty, John Martin Reservoir,
Blue Lake, Fort Lyon and Caddoa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3826 10246 3765 10234 3765 10330 3826 10339
TIME...MOT...LOC 0317Z 267DEG 35KT 3814 10326 3774 10315
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
KT2 follow-up statements
238
WWUS55 KPUB 070342
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
942 PM MDT Wed Jul 6 2022
COC011-099-070415-
/O.CON.KPUB.SV.W.0110.000000T0000Z-220707T0415Z/
Prowers CO-Bent CO-
942 PM MDT Wed Jul 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT
FOR WESTERN PROWERS AND BENT COUNTIES...
At 940 PM MDT, severe thunderstorms were located along a line
extending from near Hasty to 17 miles northwest of Two Buttes
Reservoir, moving east at 40 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Lamar, Wiley, McClave, Hasty, John Martin Reservoir, Fort Lyon and
Caddoa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing wind
damage across Bent county. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3826 10246 3765 10234 3765 10313 3826 10320
TIME...MOT...LOC 0340Z 267DEG 35KT 3815 10299 3775 10289
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
KT943
WWUS55 KPUB 070403
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
1003 PM MDT Wed Jul 6 2022
COC011-099-070415-
/O.CON.KPUB.SV.W.0110.000000T0000Z-220707T0415Z/
Prowers CO-Bent CO-
1003 PM MDT Wed Jul 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT
FOR WESTERN PROWERS AND EASTERN BENT COUNTIES...
At 1000 PM MDT, severe thunderstorms were located along a line
extending from Wiley to 11 miles northwest of Two Buttes Reservoir,
moving east at 35 mph.
HAZARD...70 mph wind gusts.
SOURCE...Trained weather spotters. At 956 PM a wind gust to 76 mph
was reported at the Lamar airport.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Lamar, Wiley, Hasty, McClave, John Martin Reservoir and Caddoa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3826 10246 3765 10234 3766 10300 3826 10300
TIME...MOT...LOC 0400Z 269DEG 29KT 3816 10275 3775 10276
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
KTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 9:08 PM MDT, 11 minutes earlier.
Area forecast discussion, Jul 6, 9:08 PM MDT, 11 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 908 PM MDT Wed Jul 6 2022 .UPDATE... Issued at 905 PM MDT Wed Jul 6 2022 Though the Severe Thunderstorm Watch for portions of the eastern plains has expired, severe weather continues in a line roughly stretching from western Kiowa County down into eastern Las Animas County. The entire line is moving to the east at 35 to 45 mph, and will persist across the far eastern plains through midnight tonight. Moore UPDATE Issued at 644 PM MDT Wed Jul 6 2022 Update to remove Teller and El Paso counties from the Severe watch. Watch 444 continues until 9 PM MDT for Pueblo, Crowley and Kiowa counties. UPDATE Issued at 411 PM MDT Wed Jul 6 2022 Updated forecast grids with latest obs data due to issuance of Severe Thunderstorm Watch 444, in effect until 9 PM MDT, for Teller, El Paso, Pueblo, Crowley and Kiowa counties. && .SHORT TERM...(This evening through Thursday) Issued at 331 PM MDT Wed Jul 6 2022 Key Messages: 1) Storms continuing through the evening with the potential for strong to severe storms across the Palmer Dvd into the far southeast plains. 2) Scattered afternoon storms continuing on Thursday, with the potential for a few stronger storms across the plains. Current water vapor imagery and upper air analysis has generally weak southwest flow aloft across the region, with upper level high pressure in place across the Southern High Plains as a broad upper trough continues to translate across the Pacific Northwest and Intermountain West. Flow aloft keeps monsoonal moisture in place across the Rockies, with PWATS of 0.7 to 1.5 inches from west to east across south central and southeast Colorado at this time. Water vapor imagery does also indicate distinct drying across the Desert Southwest into Old Mexico at this time. At the surface, lee troughing is keeping generally weak upslope flow in place across the the plains with dew pts in the 50s to lower 60s at this time. For this afternoon into tonight...with the ample moisture and minor disturbance embedded within the flow, storms will continue fire over and near the higher terrain through the early evening. With the weak upslope flow in place and the modest southwest flow aloft, there is just enough shear to support strong to severe storms across northern portions of the CWA, especially in the Pikes Peak region and along the Palmer Dvd. Strong outflow winds, large hail, and heavy rain and localized flash flooding will be the main severe threats through the evening, with the potential for a possible landspout with any leftover convective boundaries. Storms look to continue to spread east through the evening, with the potential for an MCS to roll southeast out across the far southeast plains, generally north of Highway 50, late into the evening. Skies to slowly clear from west to east into early Thursday morning, with lows mainly in the 50s to lower 60s across the plains, and mainly in the 40s across the higher terrain. More of the same is expected on Thursday, save for slightly drier air working its way into western Colorado, with flow aloft becoming slightly more westerly as upper level high pressure continues to build west into the southern Rockies. Moisture to remain in place across eastern Colorado, and with strong daytime heating, will see storms developing over the higher terrain once again, from the late morning and storms spreading east across the adjacent plains through the afternoon. Storms will continue to be capable of producing locally heavy rainfall, leading to the potential for flash flooding once again. With the westerly flow aloft, there looks to be just enough shear to work with the ample moisture, to support the potential for a few strong to severe storms across the I-25 Corridor and the eastern plains once again tomorrow afternoon. Temperatures tomorrow are expected to be near to slightly below seasonal levels in the 80s to lower 90s across the plains, and mainly in the 60s and 70s across the higher terrain. .LONG TERM...(Thursday night through Wednesday) Issued at 216 PM MDT Wed Jul 6 2022 Key Messages: 1) Above normal temperatures expected for the rest of this week and into this weekend. 2) Continued chances for daily afternoon and evening shower and thunderstorm activity, especially in the high country. Thursday Night through Sunday.. Both the NAM 12 and the GFS keep lingering showers and weak thunderstorms on our plains until around midnight on Thursday night. Ridging begins to amplify overhead on Friday with a warming trend kicking off for Friday through Sunday. Daytime highs will be close to normal on Friday afternoon, but most of us will be about 5-10 degrees above normal by Saturday, with highs climbing into the low 100s on the plains by Sunday afternoon. We'll still see chances for isolated afternoon showers and thunderstorms through this period as weak disturbances translate through the ridge. Monsoon moisture looks to be less abundant through this weekend as the main plume dissipates slightly and stays off to our south and east. Still, lingering moisture from the past several days will likely be enough to support weak convection through the weekend, especially in the high country and along the higher terrain of the Palmer Divide and the Raton Ridge. The SPC has south central and southeastern Colorado under general thunder for Friday, when mid-level moisture is most available. Any storms that do manage to develop on either Saturday or Sunday will likely stay west of I-25. Monday through Wednesday.. EPS and GEFS are both hinting at further weakening of the monsoon signal as we head into next week. Ensembles are in agreement that zonal westerly flow should set in for Monday, with deterministic models painting convection over our mountains and pushing into the plains through late afternoon and into the evening hours of Monday as well. As the high retrogrades further on Tuesday and Wednesday, northwest flow sets in for both days, which would mean slightly cooler temperatures and better chances for convection. Forecasted pops and qpf for both days are looking promising for more much needed moisture, especially on Tuesday. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 216 PM MDT Wed Jul 6 2022 Mainly VFR conditions expected at all taf sites with chances of storms moving across the terminals through 03Z. The best chance of storms impacting the terminals continues to be at COS. Storm impacts include gusty outflow winds to around 40kts, locally heavy rainfall and the potential for small hail. Storms chances to generally diminish and end after 03Z with slow clearing skies from west to east expected through the rest of the evening and into the overnight hours.&& && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...MOORE SHORT TERM...MW LONG TERM...EHR AVIATION...MW
Hazardous weather outlook, Jul 6, 12:32 PM MDT, 8 hours 47 minutes before
Hazardous Weather Outlook...CORRECTED National Weather Service Pueblo CO 1232 PM MDT Wed Jul 6 2022 COZ058>089-093>099-071745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1232 PM MDT Wed Jul 6 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Scattered to numerous showers and thunderstorms are expected this afternoon and evening over most of south central and southeast Colorado. Storms will form over the mountains late this morning and early this afternoon, with storms expected to spread east across the high mountain valleys and I-25 Corridor this afternoon, and then continue out across the far southeast plains through the late afternoon and evening hours. The main storm threats include localized heavy rainfall that could cause flash flooding, especially over area burn scars, with gusty winds up to 45 mph and small hail possible with the stronger storms. One or two storms that move out across the Palmer Divide and the southeast plains could become severe, producing strong outflow winds to around 60 mph and hail to around the size of quarters. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Isolated to scattered showers and thunderstorms expected through the weekend. Localized heavy rainfall will be possible, with the potential for flash flooding over burn scar areas. Increasing temperatures and drier conditions are expected this weekend into next week. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 23/23
In the hours before
Special weather statement, Jul 6, 7:02 PM MDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
702 PM MDT Wed Jul 6 2022
COZ086-070130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
702 PM MDT Wed Jul 6 2022
...A strong thunderstorm will impact portions of west central Pueblo
County through 730 PM MDT...
At 702 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles northeast of Greenhorn Mountain, or 17 miles southeast of
Junkins Burn Scar, moving north at 15 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of west central Pueblo
County, including the following locations... Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3796 10463 3797 10482 3821 10499 3824 10471
TIME...MOT...LOC 0102Z 166DEG 15KT 3803 10481
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
kamSpecial weather statement, Jul 6, 7:35 PM MDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Pueblo CO
735 PM MDT Wed Jul 6 2022
COZ089-093-070200-
Crowley County CO-La Junta Vicinity/Otero County CO-
735 PM MDT Wed Jul 6 2022
...A strong thunderstorm will impact portions of northwestern Otero
and southern Crowley Counties through 800 PM MDT...
At 735 PM MDT, Doppler radar was tracking a strong thunderstorm near
Manzanola, or 16 miles northwest of La Junta, moving north at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rocky Ford, Ordway, Manzanola, Olney Springs, Sugar City and Crowley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3799 10371 3800 10394 3823 10396 3823 10360
TIME...MOT...LOC 0135Z 182DEG 9KT 3807 10383
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
KTLocal storm report, Jul 6, 8:18 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
818 PM MDT WED JUL 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL 4 SSE MANZANOLA 38.05N 103.84W
07/06/2022 M1.00 INCH OTERO CO TRAINED SPOTTER
&&Local storm report, Jul 6, 8:52 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
852 PM MDT WED JUL 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM TSTM WND GST LA JUNTA 37.98N 103.54W
07/06/2022 M61 MPH OTERO CO ASOS
&&Local storm report, Jul 6, 8:55 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
855 PM MDT WED JUL 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM TSTM WND GST LA JUNTA 37.98N 103.54W
07/06/2022 M76 MPH OTERO CO ASOS
&&Local storm report, Jul 6, 9:15 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
915 PM MDT WED JUL 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM TORNADO 8 E LA JUNTA 38.00N 103.40W
07/06/2022 OTERO CO TRAINED SPOTTER
TORNADO SPOTTED AT HWY 50 AT BENT/OTERO
COUNTY LINE.
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 6:20 PM MDT | Special Weather Statement | PUB | Pueblo | 25 min |
| Jul 6, 7:02 PM MDT | Special Weather Statement | PUB | Pueblo | 28 min |
| Jul 6, 7:35 PM MDT | Special Weather Statement | PUB | Crowley | 25 min |
| Jul 6, 7:54 PM MDT | Flash Flood Warning | PUB | Crowley, Otero | 3 hr |
| Jul 6, 7:56 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 49 min |
| Jul 6, 8:34 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 56 min |
| Jul 6, 8:42 PM MDT | Tornado Warning | PUB | Bent, Otero | 18 min |
| Jul 6, 9:23 PM MDT | Flash Flood Warning | PUB | Bent, Kiowa | 3 hr |
| Jul 6, 9:23 PM MDT | Special Weather Statement | PUB | Las Animas | 37 min |
| Jul 6, 9:35 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 70 min |
| Jul 6, 10:09 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 66 min |
| Jul 6, 10:42 PM MDT | Flash Flood Warning | PUB | Kiowa | 77 min |
| Jul 6, 10:46 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 33 min |
| Jul 6, 10:50 PM MDT | Special Weather Statement | PUB | Kiowa | 40 min |
| Jul 7, 2:03 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Jul 7, 2:12 PM MDT | Special Weather Statement | PUB | Teller | 33 min |
| Jul 7, 2:35 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Jul 7, 4:18 PM MDT | Special Weather Statement | PUB | Crowley | 27 min |
| Jul 7, 4:52 PM MDT | Special Weather Statement | PUB | Teller | 23 min |
| Jul 7, 4:59 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 31 min |
| Jul 7, 5:23 PM MDT | Special Weather Statement | PUB | Teller | 37 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.